MAUDE Adverse Event Report: STRYKER SPINE-US 8MM X 0DEG X 9MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 8MM X 0DEG X 9MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48952080
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cage fractured post operatively.However, the patient has no pain or adverse consequences.No revision surgery planned.
 
Additional Manufacturer Narrative
The lot number was corrected to aaa4.Visual, dimensional, functional, and materials analyses could not be performed because the device remains implanted.Device history records were reviewed and all units met specification.The reported event of cage fracture was confirmed via x-ray images.The supplemental fixation system shows no sign of damage; therefore, it is possible the fracture was initiated during implantation.Because the device remains implanted and is not available for analysis the root cause cannot be determined conclusively.
 
Event or Problem Description
Physician reported a post-operative cage fracture.There has been no adverse consequence to the patient and revision surgery is not deemed necessary at this time.

Brand Name
8MM X 0DEG X 9MM X 28MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8479190
Report Number3004024955-2019-00008
Device Sequence Number14125678
Product Code MAX
UDI-Device Identifier07613327117738
UDI-Public07613327117738
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48952080
Device Lot NumberAAA4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1